Previous |  Up |  Next

Article

References:
[1] Hlaváček I., Neumann J.: Inhomogeneous boundary value problems for the von Kármán equations, I. Aplikace matematiky 19 (1974), 253 - 269. MR 0377307
[2] John O., Nečas J.: On the solvability of von Kármán equations. Aplikace matematiky 20 (1975), 48-62. MR 0380099
[3] Knightly G. H.: An existence theorem for the von Kármán equations. Arch. Rat. Mech. Anal., 27, 1967, 233-242. MR 0220472 | Zbl 0162.56303
[4] Lions J. L.: Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod, Paris 1969. Russian translation: Ж.-Л. Лионе. Некоторые методы решения нелинейных краевых зазач, Мир. Москва 1972. Zbl 0189.40603
[5] Lions J. L., Duvaut G.: Les inéquations en mécanique et en physique. Dunod, Paris, 1972. MR 0464857 | Zbl 0298.73001
[6] Lions J. L., Stampacchia Q.: Variational inequalities. Comm. Pure Appl. Math. XX, 1967, 687-719. MR 0216344 | Zbl 0152.34601
[7] Naumann J.: On some unilateral boundary value problems for the von Kármán equations. Part 1 - the coercive case. Aplikace matematiky 20 (1975), 96- 125. MR 0437916
[8] Nečas J.: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. MR 0227584
[9] Potier-Ferry M.: Problémes semi-coercifs. Applications aux plaques de von Karman. J. Math, pures et appl., 53, 1974, 331-346. MR 0374716
Partner of
EuDML logo